73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

hot flushes and night sweats from treatment

4 REPLIES 4
whiskers2013
Member

Re: hot flushes and night sweats from treatment

Hi peanut89, I have been on tamoxifen for 3 months now and no hot flushes as yet. I did however get terrible flushes when I was on the T part of my chemo which also stopped my periods. I have been told that side effects with tomoxifen do ease after a few months as your body adjusts. My side effects at the moment consist of achey bones/joints and my vision goes misty when I'm overly tired. It's all doable though and seems to be easing with time. Fingers crossed for you, whiskers 🙂
Peanut89
Member

Re: hot flushes and night sweats from treatment

Also my period has stopped for the time being is this causing the flushes too?
Peanut89
Member

Re: hot flushes and night sweats from treatment

Hey icelolly2014 ill be getting my prescription on Friday so will find out what brand then I hope they dont stay its so annoying and to think I could have years if this doesnt exactly fill my with joy lol Havethey calmed down at al?
Peanut89 xx
Icelolly2014
Member

Re: hot flushes and night sweats from treatment

Are you having zolvadex as I think they can be a side effect, I have them too just have to have plenty of night clothes at the ready to change in the night speaking to my mum it is the same as the menopause but it does not mean you are necessarily going through the menopause take care
Peanut89
Member

hot flushes and night sweats from treatment

Hello, Ive been having horrible hot flushes and night sweats and wanted to know if anyone knows if thess are mainly due to menopause brought on by treatments im just about to start Tamoxifen will they get better or worse? or are they causdd by chemo? 

 

Thanks 🙂